RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 180–199 (Mi cheb282)  

The Atkinson type formula for the periodic zeta-function

S. Černigova, A. Laurinčikas

Vilnius University

Abstract: In the paper an explicit formula for the error term in the average mean square formula for the periodic zeta-function with rational parameter in the critical strip is obtained.

Keywords: Atkinson formula, generalized divisor function, periodic zeta-function.

Full text: PDF file (282 kB)
References: PDF file   HTML file
UDC: 519.14
Received: 03.05.2013
Language:

Citation: S. Černigova, A. Laurinčikas, “The Atkinson type formula for the periodic zeta-function”, Chebyshevskii Sb., 14:2 (2013), 180–199

Citation in format AMSBIB
\Bibitem{CerLau13}
\by S.~{\v C}ernigova, A.~Laurin{\v{c}}ikas
\paper The Atkinson type formula for the periodic zeta-function
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 180--199
\mathnet{http://mi.mathnet.ru/cheb282}


Linking options:
  • http://mi.mathnet.ru/eng/cheb282
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:128
    Full text:55
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020